Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Archermitch

When to Stop Accutane

Recommended Posts

Beginning in month 5, my derm told me that if I got a single pimple, it would be best to go on accutane for another month "to be on the safe side." Each month we had this same conversation and now I'm on my 10th month. I always get one or two pimples each month, generally when I sleep son my side or stomach (although I try not too).

Is it normal to expect a pimple or two each month and just accept it? Do you have any tips to help me sleep on my back and not change positions in my sleep?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×